# SDR AU001307

- Difficulty date: October 29, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2130 · Cabin Pressure Control System
- Part: A/C Pack
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PRESSURISATION SYSTEM LEAKING.
